# SDR SRAA99509

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742SJ
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MIA - FLT 101 - ON TAKEOFF, SPOILER WARNING HORN CAME ON.  ABORTED TAKEOFF AND RETURNED TO BLOCK.  ADJUSTED SPOILER ARMED SWITCH, SYSTEM OPS CHECKED GOOD PER MM CHT 27.  (X)
